skin-hair-icon
Used melacare cream 1 mth
Hello doctor.. I have used melacare cream for 1 month (overnight) and stopped after that..my face became so dark and dark patches below the eyes, lips and above eyebrows. Please help me with the solution. Thank you in Advance!
20795 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, thanks for posting your query. All those new pigmentation is due steroidal induced pigmentation. You need Clinical line of treatment for flawless skin tone. Please contact me through whatsup for further analysis. What's up no: seven six seven six seven nine five nine nine nine Dr kasipathy cosmetologist from Sai Shree advanced facial cosmetic laser centre Hebbal Bangalore
Answered
Flag this Answer
Flag this answer
4/5 people found this helpful
Was this answer helpful?

This question featured in :

Melacare for fairness Side effect of melacare Melacare skin cream side effect
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.